# SDR R61A20100395

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 16,073 hours, 11,800 cycles
- Engine: Ge CF348E5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L-1 DOOR WAS SNAGGING WHEN OPENED.  MX RESECURED L-1 DOOR IAW AMM, NO FURTHER ISSUES WERE NOTED AFTER THAT.
